# SDR DALA2015091505655

- Difficulty date: September 10, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 471162-14, REV C, LT WING, INBD FLAP, INBD CARRIAGE, AFT ROLLER SUPPORT, ELONGATED HOLES, SECTION II INSPECTIONS.
